# SDR FDEA201711203282

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 3,825 hours, 1,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNED RUBBER ODOR IN THE COCKPIT DURING TAXI.  ODOR WENT AWAY AND CAME BACK ON POWER RUN UP FOR TAKEOFF.     RAN BOTH ENGINES UP TO HIGH POWER AND APU IAW JRH. RAN WITH PACKS ON/OFF,  ENGINE ANTI-ICE ON/OFF,  CARGO HEAT ON/OFF. UNABLE TO DUPLICATE AT ANY POWER SETTING. WHILE TAXING TO & FROM RUNUP.  WE DID NOTICE A BRIEF 10 SECOND TIRE RUBBER ODOR WHEN   CROSSING RUNWAY 27 AND ANOTHER 10 SECOND AFTER TURN WHEN LEAVING RUNUP PAD.  BOTH DISAPPATED AND SMELLED LIKE TIRES WHEN ACFT LANDED.  NO EVIDENCE OF OIL CONTAMINATION OR UNUSUAL BURNED RUBBER OR OIL ODORS DURING AIR CONDITIONING SYSTEM OIL SMOKE FUME CONTAMINATION REMOVAL DUCT BURNOUT IAW MM 05-51-56-2, AND 21-00-21-2.   ACFT OK FOR SERVICE.
